# SDR USAA2013110100005

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 39,994 hours, 22,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228200200
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR ON FLOOR PANEL 151ZG BETWEEN FRAMES 52 TO 56, S19L. REPLACED FLOOR PANEL IAW AMM 53-42-14-400-001-A.
